# SDR CA080707014

- Difficulty date: June 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,133 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 42042000
- Condition: Broken
- Location: Lt Mlg Retract
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, COULDN`T GET GEAR UP, LT GREEN LIGHT STAYS ON. UPON INSP AFTER LANDING, LT RETRACTION ARM WAS FOUND BROKEN. CRACK WAS ORIGINATED FROM ONE OF THE BOLT HOLES. NEW PART WAS ORDERED.
